MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-M; SOL-M TUBE HOLDER WITH LUER LOCK ADAPTER

SOL-MILLENNIUM MEDICAL INC SOL-M; SOL-M TUBE HOLDER WITH LUER LOCK ADAPTER
Model Number 110201050003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No samples and pictures of impacted sol-m tube holder with luer lock adapter, ref# 110201050003 and lot# 05302015, were received from the customer for evaluation.All the retained samples tested were confirmed full compliance with product specifications.Batch number 05302015 was tested for separation force test and confirmed to have met the specified physical performance requirements by meeting acceptance criteria.Archive samples passed the overload resistance and anti-slip testing in accordance with iso 80369-7:2021 and all the tested samples were under product specification.It is not known which other medical device the holder had been connected to, nor how it was handled prior to receipt for example, whether excessive force or over-torquing may have been applied.As these conditions are unknown, the possibility of user related or handling related damage cannot be excluded.Due to this reason, the root cause could not be determined with certainty.Our evaluation of the risk, which follows guidance from iso 14971, indicates that the overall risk for the reported failure is low.This evaluation is based on our track and trend analysis and risk management files which are evaluated and updated constantly based on post market surveillance.As part of our continued commitment to our customers, sol millennium will continue to monitor the complaints trend for the reported failure mode and take any corrective action based on our procedures, if a significant pattern emerges.
 
Event or Problem Description
Customer reported that the luer-lock connector broke involving an important blood leakage on the floor in icu.

Brand Name
SOL-M
Common Device Name
SOL-M TUBE HOLDER WITH LUER LOCK ADAPTER
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
SOL-KL (SHANGHAI) MEDICAL PRODUCTS COMPANY LIMITED
xinpan road 189
xinqiao
songjiang, shanghai 20161 2
CH   201612
Manufacturer Contact
intheran annadurai
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key24634539
Report Number3014312726-2026-00020
Device Sequence Number18355904
Product Code FMI
UDI-Device Identifier00818392018158
UDI-Public(01)00818392018158(10)05302015
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K182146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110201050003
Device Lot Number05302015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown